Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Faded12

Member
  • Total Reviews

    0
  • Content Count

    100
  • Joined

  • Last visited

Community Reputation

10 Neutral

1 Follower

About Faded12

  • Rank
    Member

Recent Profile Visitors

2068 profile views
  1. did you ringing go away ?

    I had minocycline for 1 month and 10 days (100mg twice a day)  and I felt the ringing in my ear then I stopped right away. The ringing was like motor sound in the beginning.  It reduces a lot over these four weeks but I can still hear a little bit now. During the fourth week the sound was like 'si si si si'. Its been four week since I stopped the medicine.

    I am so worried if it wont go away.
    1. Month 4 here and my face is still breaking out as well. Don't worry, give it the full 6 months before you start to worry. A lot people don't clear until the end of treatment. We are prescribed 6 months not 4 for a reason. Best of luck!!
    2. Left my pills in the car for several nights and we had freezing temperatures here. Are they still safe to take?
    3. My toes have been cramping up a lot lately. Anyone else experience this?
    4. You can go out and have a drink or two. Just don't drink enough where it would make you dehyrdrated/give you a hangover.
    5. Month 3 for me :/ .... Still not worse than before I started accutane though.
    6. Month 1 and 2, you were awesome. Month 3, you sucked ballls....... I hardly broke out at all the first two months, but broke out with 5 or 6 cysts on my cheeks during month 3. Really weird.... but I just picked up my month 4 script. For some reason I am now taking 1 40mg pill a day instead of 2 20's. I don't know if my derm accidentally did that or there was a purpose behind it. My derm said I should stop breaking out from here on out... If I do continue to break out she will increase my dos
    7. Normal. I've seen people break out all the way into their 6th month. You just might have to extend your course by a month. Ask your derm at your next appt if he/she thinks you should bump up your does for these last remaining months.
    8. I would not advise anyone to self treat their acne with accutane. The MD monitors your skin/liver enzymes/other blood work and adjusts your dosage if he/she thinks you're skin/body is too sensitive to handle the dose you are at. A lot of people experience peeling/dryness on face but I have not read or experienced any around my eyes. If you moisturize that area you should be good. Rashes should be expected. A lot of people have eczema on accutane ( I did). Also, when you buy rx's online you never
    9. I was diagnosed with it yes, but I feel like people are diagnosed with "IBS" whenever an MD is not able to find a more serious cause for your symptoms. After I stopped eating the foods I am allergic to I, for the most part, stopped experiencing IBS symptoms. Make sure your MD uses the test that tests for around 100 foods. Most MD's use the standard 10 food test. For example, I am severely allergic to oats and that would not be on the standard allergy test. I am still on accutane and have not h
    10. Yeah my MD told me to 100% not get on accutane because of the IBS... but I had an allergy test done and found out I was allergic to a ton of food and sine I cut those foods out I rarely have a problem. You should look into that if you haven't had that test done. I wish I would have done it years ago. Try taking Culturelle too. That helped me out alot It's like $20 for a month's worth.
    11. Have you tried CortiBalm on your lips? Mine cracked and bled a little at first, but that stopped once I started CortiBalm. Now my lips look better than they did before treatment! Hey soundofhope, I've never seen it in the chemist before, ill google it and see if its available in ireland, thank u It's called Dr. Dan's here in the states. It works really well!
    12. Look into spironolactone if your acne is hormonal. I feel your pain girl, I am 24 and finally got on accutane because I just COULD NOT take having acne at this age anymore. Best of luck to you.
    13. I'm a little over 90 days in. I've been on 40mg the whole way through ( I weight 115-120lbs). I will be doing a full 6 month course. It depends on how much they bump you up. I have heard, a lot of people experience a breakout with every dose increase so that's something to be prepared for. But, If you haven't experienced any side effects aside from dryness I would imagine you would just see an increase in that. Good luck! Try to get as close to 2 liters a day that you can... When I first star
    14. If you have IBS-D your symptoms will go away because accutane makes you constipated. Now if you have IBS-C....I would definitely get with your doctor on that.
    ×